# SDR AALA201704259010

- Difficulty date: April 24, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 56,210 hours, 14,638 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Arm
- Part number: 53722
- Condition: Out Of Adjust
- Location: Cockpit Window
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  CAPTAIN L2 SLIDING WINDOW IS EXTREMELY DIFFICULT TO OPEN.  ADJUSTED LINK ARM  IAW AMM 56-11-02-825-001.  OPERATIONAL CHECK GOOD.
